MIA cover

Mathematical Inequalities & Applications

Volume: 24

Year: 2021


Issue: 1 (January, 2021)
Article number / DOI Authors / Title Pages Abstract Article
24-01 Xue-Feng Han, Chao-Ping Chen: Proofs of conjectures of Elezović and Vukšić concerning the inequalities for means 1–11 View View
24-02 Đilda Pečarić, Josip Pečarić, Dora Pokaz: Generalized Csiszár's f-divergence for Lipschitzian functions 13–30 View View
24-03 Nacima Memić: Properties of some subsequences of the Walsh-Kaczmarz-Dirichlet kernels 31–45 View View
24-04 Lixu Zhang: Composition operators and closures of a class of Möbius invariant function spaces in the Bloch space 47–59 View View
24-05 Nak Eun Cho, Oh Sang Kwon, Mamoru Nunokawa, Janusz Sokół: On some properties of the Carath\'{e}odory functions 61–70 View View
24-06 Fanghui Liao, Zhengyang Li, Congwei Ji: Boundedness of bi-parameter Littlewood-Paley $g_{\lambda}^*$-function on Hardy spaces 71–87 View View
24-07 Włodzimierz Łenski, Uaday Singh, Bogdan Szal: Trigonometric approximation of functions in seminormed spaces 89–101 View View
24-08 Marek Niezgoda: On a Mercer like inequality involving generalized Csiszár f-divergences 103–113 View View
24-09 Ushangi Goginava, Salem Ben Said: Convergence in measure of Fejér means of two parameter conjugate Walsh transforms 115–128 View View
24-10 V. P. Anoop, Sanjay Parui: Improved fractional Hardy inequalities for Dunkl gradient 129–155 View View
24-11 Trung Hoa Dinh, Cong Trinh Le, Bich Khue Vo, Trung-Dung Vuong: Weighted Hellinger distance and in-betweenness property 157–165 View View
24-12 Pintu Bhunia, Kallol Paul, Raj Kumar Nayak: Sharp inequalities for the numerical radius of Hilbert space operators and operator matrices 167–183 View View
24-13 Nicuşor Minculete, Marek Niezgoda: The orthogonal projections and several inequalities 185–200 View View
24-14 German Dzyubenko: On constants in coconvex approximation of periodic functions 201–208 View View
24-15 Janusz Matkowski, Paweł Pasteczka: Mean-type mappings and invariance principle 209–217 View View
24-16 Károly Nagy, Mohamed Salim: Transference method for cone-like restricted summability of the two-dimensional Walsh-like systems 219–234 View View
24-17 Khaled Mehrez: A note on integral representation of some generalized zeta functions and its consequences 235–246 View View
24-18 Angshuman R. Goswami, Zsolt Páles: Characterization of approximately monotone and approximately Hölder functions 247–264 View View
24-19 David E. Edmunds, Alexander Meskhi: A multilinear Rellich inequality 265–274 View View
24-20 Fayou Zhao, Rui Liu: Sharp inequalities between Lp-norms for the higher dimensional Hardy operator and its dual 275–289 View View
Issue: 2 (April, 2021)
Article number / DOI Authors / Title Pages Abstract Article
24-21 M. R. Jabbarzadeh, M. Gheytaran: Weighted composition operators and their products on L2(Σ) 291–305 View View
24-22 Ana Maria Acu, Gülen Başcanbaz-Tunca, Ioan Raşa: Bounds for indices of coincidence and entropies 307–321 View View
24-23 Fahreddin Abdullayev, Stanislav Chaichenko, Andrii Shidlich: Direct and inverse approximation theorems of functions in the Musielak-Orlicz type spaces 323–336 View View
24-24 Zejun Hu, Cheng Xing: New equiaffine characterizations of the ellipsoids related to an equiaffine integral inequality on hyperovaloids 337–350 View View
24-25 Volker Diels-Grabsch, Mowaffaq Hajja, Panagiotis T. Krasopoulos: Means produced by distances 351–372 View View
24-26 Nicuşor Minculete, Christian Pfeifer, Nicoleta Voicu: Inequalities from Lorentz-Finsler norms 373–398 View View
24-27 Naoki Hamamoto, Futoshi Takahashi: Best constant of the critical Hardy-Leray inequality for curl-free fields in two dimensions 399–404 View View
24-28 Kais Feki, Takeaki Yamazaki: Joint numerical radius of spherical Aluthge transforms of tuples of Hilbert space operators 405–420 View View
24-29 Dongwei Li: Splitting of operators for frame inequalities 421–430 View View
24-30 Victoria M. Chayes: Matrix rearrangement inequalities revisited 431–444 View View
24-31 Zhitao Guo, Linlin Liu, Yonglu Shu: On Stević-Sharma operator from the mixed-norm spaces to Zygmund-type spaces 445–461 View View
24-32 Maryam Amyari, Marzieh Moradian Khibary: Approximate ω-orthogonality and ω-derivation 463–476 View View
24-33 V. A. Menegatto: Positive definiteness on products via generalized Stieltjes and other functions 477–490 View View
24-34 Sejong Kim: Operator inequalities and gyrolines of the weighted geometric means 491–514 View View
24-35 Yasuo Komori-Furuya: A note on weighted estimates for bilinear fractional integral operators 515–519 View View
24-36 S. H. Saker, R. P. Agarwal: Discrete Hardy's type inequalities and structure of discrete class of weights satisfy reverse Hölder's inequality 521–541 View View
24-37 Yang Huang, Yongtao Li, Josip Pečarić: Remarks on the monotonicity and convexity of Jensen's function 543–549 View View
24-38 G. J. O. Jameson: The ℓp-norm of C-I, where C is the Cesàro operator 551–557 View View
24-39 Mohsen Kian: How the type of convexity of the core function affects the Csiszár f-divergence functional 559–570 View View
24-40 Iosif Pinelis: Exact converses to a reverse AM-GM inequality, with applications to sums of independent random variables and (super)martingales 571–586 View View
Issue: 3 (July, 2021)
Article number / DOI Authors / Title Pages Abstract Article
24-41 Zamantha Guerrero-Zarazua, Jesús Jerónimo-Castro, Francisco G. Jimenez-Lopez, Ulises Velasco-García: An inequality for the perimeter of the centroid body in the plane 587–596 View View
24-42 Zhan-Fei Zuo, Liang-Wei Wang, Yong-Xiang Zhao, Yan-Qiu Wu: On the generalized von Neumann-Jordan type constant for some concrete Banach spaces 597–615 View View
24-43 Vladimir D. Stepanov, Elena P. Ushakova: On weighted Hardy inequality with two-dimensional rectangular operator - extension of the E. Sawyer theorem 617–634 View View
24-44 Ramazan Tinaztepe, Gultekin Tinaztepe: A sharpened version of Aczél inequality by abstract convexity 635–643 View View
24-45 Yusuf Zeren: A variable exponent boundedness of the Steklov operator 645–653 View View
24-46 Yuchi Wu: On Complex Lp affine isoperimetric inequalities 655–678 View View
24-47 Łukasz Kamiński, Adam Osȩkowski: An extension of a Hardy's inequality and its applications 679–694 View View
24-48 Nguyen Quang Dieu, Phung Van Manh: On generalized least power approximation 695–713 View View
24-49 Takao Ohno, Tetsu Shimomura: Continuity of generalized Riesz potentials for double phase functionals 715–723 View View
24-50 Lujun Guo, Xinjie Zhang: Applications of sections and half volumes in stability 725–736 View View
24-51 Nata Gogolashvili, George Tephnadze: Maximal operators of T means with respect to Walsh-Kaczmarz system 737–750 View View
24-52 Yuki Seo: The upper boundary for the ratio between n-variable operator power means 751–757 View View
24-53 Víctor García García, Pedro Ortega Salvador: Weighted norm inequalities for the generalized multilinear Stieltjes transformation 759–773 View View
24-54 Mengjie Zhang: A Trudinger-Moser inequality with mean value zero on a compact Riemann surface with boundary 775–791 View View
24-55 Roman Drnovšek: Lower bounds for the spread of a nonnegative matrix 793–799 View View
24-56 Lujuan Yu: A Picone's identity for the p(x)-Laplace equations and its applications 801–826 View View
24-57 Ali Ebadian, Ali Jabbari: Matrix valued conjugate convolution operators on matrix valued Lp-spaces 827–844 View View
24-58 Feng Qi: Necessary and sufficient conditions for a difference constituted by four derivatives of a function involving trigamma function to be completely monotonic 845–855 View View
24-59 Rong Yang, Xiangling Zhu: Besov-Morrey spaces and Volterra integral operator 857–871 View View
24-60 Paweł Pasteczka: On the Hardy property of mixed means 873–885 View View
Issue: 4 (October, 2021)
Article number / DOI Authors / Title Pages Abstract Article
24-61 Vito Lampret: Simple accurate balanced asymptotic approximation of Wallis' ratio using Euler-Boole alternating summation 887–896 View View
24-62 Mengjie Feng, Jianmiao Ruan, Xinsheng Ma: Hermite-Hadamard type inequalities for multidimensional strongly h-convex functions 897–911 View View
24-63 Xin Luo: Interactions between Hlawka Type-1 and Type-2 quantities 913–925 View View
24-64 Jianbo Fang, Yunlong Yang, Fangwei Chen: An application of the affine shortening flow 927–931 View View
24-65 Yongming Wen, Quanqing Fang, Xianming Hou: Weighted estimates and compactness of variation operators 933–953 View View
24-66 Iosif Pinelis: Modulus of continuity of the quantum f-entropy with respect to the trace distance 955–963 View View
24-67 Shaoyong He, Jiecheng Chen: Inhomogeneous Lipschitz spaces associated with flag singular integrals and their applications 965–987 View View
24-68 Zesheng Feng, Jian Shi: Extensions of Lemos-Soares type log-majorization 989–992 View View
24-69 J. Barić, Ljiljanka Kvesić, Josip Pečarić, M. Ribičić Penava: New bounds for generalized Taylor expansions 993–999 View View
24-70 Sorina Barza, Ljudmila Nikolova, Lars-Erik Persson, Markos Yimer: Some Hardy-type inequalities in Banach function spaces 1001–1016 View View
24-71 Ali Zamani: Numerical radius in Hilbert C 1017–1030 View View
24-72 Chang-Jian Zhao: Orlicz dual logarithmic Minkowki inequality 1031–1040 View View
24-73 George Dragomir, Andrew Nicas: The quasi-hyperbolicity constant of a metric space 1041–1064 View View
24-74 Marek Niezgoda: Refinements of Ky Fan's eigenvalue inequality for simple Euclidean Jordan algebras by using gradients of K-increasing functions 1065–1073 View View
24-75 Xin Cai, Fangwei Chen: On Lp intersection mean ellipsoids and affine isoperimetric inequalities 1075–1092 View View
24-76 László Horváth: Some notes on Jensen-Mercer's type inequalities; extensions and refinements with applications 1093–1111 View View
24-77 Kazumasa Fujiwara: Remark on the Chain rule of fractional derivative in the Sobolev framework 1113–1124 View View
24-78 Yingying Lou, Zhenbing Zeng: Inequalities for quermassintegrals of (new) p-parallel bodies 1125–1134 View View
24-79 Willian Franca, V. A. Menegatto: Matrix-valued positive definite kernels given by expansions: strict positive definiteness 1135–1148 View View
24-80 Zhi Li, Litan Yan, Liping Xu: Harnack inequalities for functional SDEs driven by subordinate multifractional Brownian motion 1149–1166 View View
24-81 Ryota Kawasumi, Eiichi Nakai: Weighted boundedness of the Hardy-Littlewood maximal and Calderón-Zygmund operators on Orlicz-Morrey and weak Orlicz-Morrey spaces 1167–1187 View View